# SDR UALA2010031900924

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 78,900 hours, 12,815 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: SRDLOC12H
- Part serial: 26
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP IND SHOWS 1-2 WIDTH NEEDLE SPLIT AFTER SELECTING FLAPS 5.  NO ASSOC ROLL NOTED.  REPLACED FLAP INDICATOR.  OPS CHECKS OKAY.
